# SDR NACA2020052600005

- Difficulty date: May 18, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 77,764 hours, 55,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT ENTRY UPPER HINGE CUTOUT AT BS 951.  INSTALLED INTERIM REPAIR PER B737-300 SRM 53-60-1 FIG 201 REPAIR NR 5.
